# SDR HALA2021090700127

- Difficulty date: September 7, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 19,636 hours, 3,047 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 360 DURING PRE-DEPARTURE, 2L PRESSURE DIFFERENTIAL LIGHT INTERMITTENT. CORRECTIVE ACTION: PERFORMED BITE TEST PSCU AMM 52-71-00. TEST OK. (7727434)
